# SDR CALA0600516

- Difficulty date: December 13, 2006
- Submitted: December 14, 2006
- Operation: Air carrier
- Aircraft: N17321
- Make and model: Boeing 7373T0
- Aircraft serial: 23372
- Aircraft time: 65,774 hours, 29,877 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 6546593
- Condition: Corroded
- Location: Bs 500b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A FORWARD BAGGAGE BIN BELT FRAME CLIP CORRODED AT STA 500B, RBL 7 TO LBL 4.  DOUBLER AND FILLER WAS INSTALLED IAW SRM 53-00-07 AND 51-40-02.
